K-Theory of Toric HyperKähler Manifolds
V. Uma ()
Additional contact information
V. Uma: I.I.T. Madras
Indian Journal of Pure and Applied Mathematics, 2020, vol. 51, issue 1, 1-10
Abstract:
Abstract Let X be a toric hyperKähler manifold. The purpose of this note is to describe the topological K-ring K*(X) of X. We give a presentation for the topological K-ring in terms of generators and relations similar to the known description of the cohomology ring of these manifolds.
Keywords: Toric hyperKähler manifolds; hyperplane arrangements; K-theory; toric hyperKähler; toric quiver varieties; 14M25; 55N15 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13226-019-0377-9 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:51:y:2020:i:1:d:10.1007_s13226-019-0377-9
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-019-0377-9
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().